researchr
explore
Tags
Journals
Conferences
Authors
Profiles
Groups
calendar
New Conferences
Events
Deadlines
search
search
You are not signed in
Sign in
Sign up
External Links
Journal: J. Mathematical Logic
Home
Index
Info
Volume
Volume
3
, Issue
2
0
--
0
Iskander Sh. Kalimullin
.
Definability of the jump operator in the Enumeration Degrees
0
--
0
Ivan Tomasic
,
Frank O. Wagner
.
Applications of the Group Configuration Theorem in Simple Theories
0
--
0
Boris Zilber
.
Raising to powers in Algebraically closed Fields
0
--
0
Paul B. Larson
,
Saharon Shelah
.
Bounding by Canonical Functions, with CH
0
--
0
Itay Ben-Yaacov
.
Simplicity in Compact Abstract Theories
Volume
3
, Issue
1
0
--
0
Itay Ben-Yaacov
.
Positive Model Theory and Compact Abstract Theories
0
--
0
Harvey M. Friedman
.
Primitive Independence Results
0
--
0
Ya'acov Peterzil
,
Sergei Starchenko
.
Expansions of Algebraically closed Fields II: Functions of several Variables
0
--
0
Tapani Hyttinen
.
Interpreting Groups inside Modular strongly Minimal homogeneous Models
0
--
0
Jindrich Zapletal
.
Isolating cardinal Invariants
0
--
0
André Nies
.
Parameter Definability in the Recursively Enumerable Degrees
0
--
0
Justin Tatch Moore
.
Weak Diamond and Open colorings